Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i10.20
7 pages

On the Existence of an Antistabilizing Solution of the Discrete Algebraic Riccati Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RESUMO

We consider the problem of construction of an antistabilizing solution in the special cases of the discrete algebraic Riccati equation. It is shown that such solutions can be found by means of the Cayley transform. Different approaches to interpretation of such solutions are compared.


Articles with similar content:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
On Global Attractors of Non-Autonomous Infinite Dimensional Dynamical Systems without Uniqueness of Solution
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
Disadvantages of Modern Intrusion Detection Systems
Telecommunications and Radio Engineering, Vol.65, 2006, issue 6-10
R. A. Khadi, A. V. Agranovskiy, M. B. Yakubets, S. A. Repalov
Model of Algorithmic Interference
Telecommunications and Radio Engineering, Vol.68, 2009, issue 3
R. V. Antipenskii
DEVELOPMENT OF THE METHOD OF INTEGRAL EQUATIONS OF MACROSCOPIC ELECTRODYNAMICS FOR DETERMINING EIGEN FREQUENCIES OF A RECTANGULAR RESONATOR WITH A MULTILAYER CYLINDRICAL SEMICONDUCTOR INHOMOGENEITY
Telecommunications and Radio Engineering, Vol.75, 2016, issue 18
S. S. Samoylyk, D. M. Piza